Alert archive / Arkansas / Tornado Warnings in 2023
Tornado Warning 44, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 31, 2023, 3:29 PM CDT for 4 counties in Arkansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 3:29 PM CDT (20:29 UTC)
- Expired
- Mar 31, 2023, 4:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Sevier County, AR
The radar
The Shreveport radar (KSHV), 163 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:40 PM CDT | HAIL 1.5 | 2 W Ozan, AR | SOCIAL MEDIA PHOTO OF HAIL UP TO PING PONG SIZE NEAR THE TOWN OF OZAN ARKANSAS. |
| Mar 31, 3:42 PM CDT | HAIL 1.75 | 5 Ese Tollette, AR | REPORTS OF HAIL UP TO GOLF BALL SIZE CAUSED DENTS AND CRACKED WINDSHIELD NEAR THE COLUMBUS ARKANSAS COMMUNITY. |
| Mar 31, 3:51 PM CDT | HAIL 2 | Mccaskill, AR | SEVERAL PHOTOS FROM SOCIAL MEDIA OF HAIL NEAR 2 INCHES IN MCCASKILL, ARKANSAS. |
| Mar 31, 3:55 PM CDT | HAIL 1.5 | Blevins, AR | EM SENT PHOTO OF PING PONG SIZE HAIL FROM THE PUBLIC IN BLEVINS, ARKANSAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
575
WFUS54 KSHV 312029
TORSHV
ARC057-061-081-133-312115-
/O.NEW.KSHV.TO.W.0044.230331T2029Z-230331T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
329 PM CDT Fri Mar 31 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
East central Little River County in southwestern Arkansas...
Northern Hempstead County in southwestern Arkansas...
Southeastern Sevier County in southwestern Arkansas...
Southeastern Howard County in southwestern Arkansas...
* Until 415 PM CDT.
* At 329 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Saratoga, or 9 miles southwest of Mineral Springs,
moving northeast at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Saratoga around 335 PM CDT.
Mineral Springs and Tollette around 340 PM CDT.
Washington around 350 PM CDT.
Blevins around 400 PM CDT.
Other locations impacted by this tornadic thunderstorm include Bright
Star, McCaskill and Ozan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3398 9368 3398 9365 3397 9363 3396 9362
3396 9360 3380 9354 3370 9408 3377 9412
3400 9371
TIME...MOT...LOC 2029Z 244DEG 40KT 3376 9400
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
043 follow-up statements
518
WWUS54 KSHV 312040
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
340 PM CDT Fri Mar 31 2023
ARC081-133-312050-
/O.CAN.KSHV.TO.W.0044.000000T0000Z-230331T2115Z/
Little River AR-Sevier AR-
340 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR EAST CENTRAL LITTLE RIVER AND SOUTHEASTERN
SEVIER COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Arkansas.
LAT...LON 3398 9368 3398 9365 3397 9363 3396 9362
3396 9360 3380 9354 3376 9378 3375 9382
3376 9392 3384 9394 3400 9371
TIME...MOT...LOC 2040Z 244DEG 43KT 3383 9383
$$
ARC057-061-312115-
/O.CON.KSHV.TO.W.0044.000000T0000Z-230331T2115Z/
Hempstead AR-Howard AR-
340 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN HEMPSTEAD AND SOUTHEASTERN HOWARD COUNTIES...
At 340 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Tollette, or near Mineral Springs, moving northeast
at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Washington around 345 PM CDT.
Blevins around 400 PM CDT.
Other locations impacted by this tornadic thunderstorm include
McCaskill and Ozan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3398 9368 3398 9365 3397 9363 3396 9362
3396 9360 3380 9354 3376 9378 3375 9382
3376 9392 3384 9394 3400 9371
TIME...MOT...LOC 2040Z 244DEG 43KT 3383 9383
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
04162
WWUS54 KSHV 312049
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
349 PM CDT Fri Mar 31 2023
ARC061-312058-
/O.CAN.KSHV.TO.W.0044.000000T0000Z-230331T2115Z/
Howard AR-
349 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR SOUTHEASTERN HOWARD COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Arkansas.
LAT...LON 3398 9368 3398 9365 3397 9363 3396 9362
3396 9360 3380 9354 3378 9371 3379 9378
3380 9382 3389 9381 3400 9371
TIME...MOT...LOC 2048Z 247DEG 42KT 3386 9370
$$
ARC057-312115-
/O.CON.KSHV.TO.W.0044.000000T0000Z-230331T2115Z/
Hempstead AR-
349 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN HEMPSTEAD COUNTY...
At 348 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Washington, or 10 miles southeast of Nashville,
moving northeast at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Blevins around 355 PM CDT.
Other locations impacted by this tornadic thunderstorm include
McCaskill and Ozan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3398 9368 3398 9365 3397 9363 3396 9362
3396 9360 3380 9354 3378 9371 3379 9378
3380 9382 3389 9381 3400 9371
TIME...MOT...LOC 2048Z 247DEG 42KT 3386 9370
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
04068
WWUS54 KSHV 312106 RRA
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
406 PM CDT Fri Mar 31 2023
ARC057-312115-
/O.CON.KSHV.TO.W.0044.000000T0000Z-230331T2115Z/
Hempstead AR-
406 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN HEMPSTEAD COUNTY...
At 406 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Washington, or 9 miles southeast of
Nashville, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Blevins around 415 PM CDT.
Other locations impacted by this tornadic thunderstorm include
McCaskill and Ozan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3398 9365 3397 9363 3396 9362 3396 9360
3385 9356 3381 9374 3386 9379 3395 9369
TIME...MOT...LOC 2106Z 250DEG 36KT 3387 9371
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
04What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:20 PM CDT, 9 minutes earlier.
Area forecast discussion, Mar 31, 3:20 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
320 PM CDT Fri Mar 31 2023
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Saturday Night)
Issued at 302 PM CDT Fri Mar 31 2023
Westerly winds are knocking on our door, but will likely back a
bit to SW in the next few hours. We are still looking at a post
frontal NW shift at first light tomorrow. So just temporary
associated with the dry push now about to enter our TX counties.
Tyler is 80/67 and SW like many of our sites in the lower 80s and
gusty SW winds 20-30KT for an average. We have seen some higher
gusts and more to come perhaps with downpours in the coming hours.
The Thunderstorms are lining up in small segments and a merger
into a single line is more likely once sunsets, but not a given.
The HRRR is showing a couple of segments around 00Z. The drier dew
points will be the driving force in whatever progresses into the
evening. Tds are falling through the 40s in the DFW metroplex and
this drier air associated with the dry line will make good
progress eastward into our area this evening. Skies will be
clearing and temperatures will fall off to seasonal ranges
quickly.
Overall the system will lift away to the northeast and take the
strong pressure gradient along with, so wind speeds will focus
along and ahead of the line primarily. However, we may yet have
to extend the wind advisory for a handful of parishes before it
expires. Likewise we may have to add some more to Tornado Watch
95. Weekend still looks good for starters with mostly 50s for lows
and highs in the 70s. /24/
&&
.LONG TERM...
(Sunday through next Thursday)
Issued at 302 PM CDT Fri Mar 31 2023
Starting 12z Sunday...Not much change to the previous forecast for
the long term period. A shortwave will push east across Texas
through the day Sunday which will bring another round of showers and
thunderstorms to the area on Sunday. This will actually start off
what will be a very unsettled weather period for most of the start
of next week with daily thunderstorm chances across the portions of
the area.
Tuesday will be another day of note as a stronger trough moves west
to east through the northern CONUS. This will bring another round of
showers and thunderstorms to the area, some of which could become
severe. Will need to continue to watch this over the next few days
to work out specific timing and locations of the strongest storms.
Temperatures will remain warm through most of the long term period
with more seasonable temperatures returning towards the middle to
end of next week. /33/
&&
.AVIATION...
(18Z TAFS)
Issued at 1242 PM CDT Fri Mar 31 2023
For the ArkLaTex terminals, VFR for now with an initial line of
TS is forming along I-30 and movg NE around 60KT. Warm air aloft
is keeping bases elevated so far, but the capping aloft will erode
with heating. A second line of TS activity will be developing mid
to late aftn over NE TX and moving E along I-20 into the evening
affecting all of our sites. The HRRR model timing is preferred
with other short range generally in the same time frame for our
sites edging the line out by midnight past KMLU. SW winds will
slack speeds and gusts after sunset, but low level winds will
take more time to abate. SFC winds shift to NW by 12Z in TX and
shift W to E with sustained NW speeds at 10-20KT into the aftn.
/24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 52 79 53 80 / 70 0 0 50
MLU 58 81 52 78 / 60 0 0 30
DEQ 48 73 44 73 / 0 0 0 40
TXK 51 75 48 77 / 30 0 0 40
ELD 53 78 47 77 / 70 0 0 30
TYR 50 78 52 80 / 10 0 10 50
GGG 50 78 54 80 / 30 0 10 50
LFK 55 84 57 82 / 50 0 0 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT this evening for ARZ050-051-059>061-
070>073.
LA...Wind Advisory until 7 PM CDT this evening for LAZ001>006-010>014-
017>022.
OK...Wind Advisory until 7 PM CDT this evening for OKZ077.
TX...Wind Advisory until 7 PM CDT this evening for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...24
LONG TERM....33
AVIATION...24Hazardous weather outlook, Mar 31, 5:07 AM CDT, 10 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 507 AM CDT Fri Mar 31 2023 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-011015- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 507 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Thunderstorm chances will increase this afternoon and through the evening hours. Scattered severe storms will be possible along and north of the I-20 corridor, with numerous severe storms possible across southern Arkansas. Tornadoes, damaging winds, and large hail will be possible. In addition, a Wind Advisory is in effect until 7 PM this evening. Strong southerly winds 15-25 mph, gusting to 35-40 mph will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... More thunderstorms will impact much of the ArkLaTex during the day Sunday, overnight into early Monday, and again Tuesday. Storms which develop on Tuesday will have the potential to become severe across areas along and north of I-20, especially southeast Oklahoma and southwest Arkansas. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon.
In the hours before
Special weather statement, Mar 31, 1:45 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
145 PM CDT Fri Mar 31 2023
ARZ070-TXZ097-112-311930-
Miller AR-Cass TX-Bowie TX-
145 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of northwestern Miller,
northern Cass and southeastern Bowie Counties through 230 PM CDT...
At 144 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Linden, or 17 miles west of Atlanta, moving
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Texarkana, Wake Village, Nash, Hughes Springs, Queen City, Redwater,
Maud, Fouke, Mandeville, Genoa, Mount Pleasant, Douglassville,
Marietta, Domino, Red Hill, Pleasant Hill and Bryans Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Arkansas...and northeastern Texas.
&&
LAT...LON 3300 9464 3315 9465 3352 9398 3329 9380
TIME...MOT...LOC 1844Z 240DEG 48KT 3317 9446
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
04Special weather statement, Mar 31, 2:32 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Shreveport LA
232 PM CDT Fri Mar 31 2023
ARZ060-061-070-071-TXZ097-312015-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-Bowie TX-
232 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of southeastern
Hempstead, northern Miller, north central Lafayette, southwestern
Nevada and southeastern Bowie Counties through 315 PM CDT...
At 231 PM CDT, Doppler radar was tracking a strong thunderstorm over
Texarkana, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Texarkana, Hope, Wake Village, Nash, Emmet, Perrytown, Fulton,
Bodcaw, Mandeville, Genoa, Mount Pleasant, Patmos, Oakhaven, Sutton,
Pleasant Hill, Hervey and Homan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Arkansas...and northeastern Texas.
&&
LAT...LON 3354 9333 3327 9405 3330 9406 3329 9409
3331 9411 3329 9411 3330 9414 3342 9421
3356 9396 3355 9394 3357 9394 3358 9391
3357 9390 3359 9389 3359 9387 3361 9385
3360 9383 3362 9384 3379 9352
TIME...MOT...LOC 1931Z 240DEG 49KT 3342 9400
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
09Local storm report, Mar 31, 2:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
248 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL BATTIEST 34.39N 94.93W
03/31/2023 E1.00 INCH MCCURTAIN OK TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED NEAR AND JUST
EAST OF BATTIEST.
&&
20Special weather statement, Mar 31, 2:51 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
251 PM CDT Fri Mar 31 2023
TXZ096-312015-
Red River TX-
251 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of northern Red River
County through 315 PM CDT...
At 250 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bagwell, or 13 miles west of Clarksville, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Manchester, Bagwell, Detroit, Negley, Silver City and Bryarly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma...and northeastern Texas.
&&
LAT...LON 3376 9531 3387 9507 3376 9487 3375 9487
3374 9485 3370 9478 3356 9531
TIME...MOT...LOC 1950Z 244DEG 53KT 3368 9527
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
04Special weather statement, Mar 31, 2:58 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
258 PM CDT Fri Mar 31 2023
TXZ096-108-109-111-312030-
Red River TX-Franklin TX-Morris TX-Titus TX-
258 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of northern Franklin,
northwestern Morris, northern Titus and southeastern Red River
Counties through 330 PM CDT...
At 257 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mount Vernon, or 11 miles southwest of Hagansport, moving northeast
at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Pleasant, Hagansport, Boxelder, Mount Vernon, Us 259 And I 30
Intersection, Wilkerson, Winfield, Talco, Miller's Cove and Harts
Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch also remains in effect until 900 PM CDT for
northeastern Texas.
&&
LAT...LON 3331 9531 3357 9485 3328 9472 3309 9531
TIME...MOT...LOC 1957Z 243DEG 44KT 3320 9531
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
09Special weather statement, Mar 31, 3:25 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
325 PM CDT Fri Mar 31 2023
TXZ124-125-136-137-312115-
Upshur TX-Gregg TX-Smith TX-Wood TX-
325 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of northern Smith,
southeastern Wood, Upshur and northwestern Gregg Counties through 415
PM CDT...
At 325 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lindale, or 8 miles south of Mineola, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Longview, White Oak, Gladewater, Gilmer, Mineola, Lindale, Big Sandy,
Hawkins, Clarksville City, East Mountain, Diana, Rosewood, Hoard,
West Mountain, Winona, Union Grove, Warren City, Midway, Red Springs
and Carroll.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Texas.
&&
LAT...LON 3290 9487 3264 9470 3260 9470 3241 9550
3243 9554 3245 9555 3247 9558 3261 9559
TIME...MOT...LOC 2025Z 245DEG 44KT 3254 9546
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:56 AM CDT | Special Weather Statement | SHV | Lafayette, Miller | 49 min |
| Mar 31, 11:21 AM CDT | Special Weather Statement | SHV | Sevier | 39 min |
| Mar 31, 11:57 AM CDT | Special Weather Statement | SHV | Sevier | 48 min |
| Mar 31, 12:04 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 41 min |
| Mar 31, 12:57 PM CDT | Special Weather Statement | SHV | Howard, Sevier | 33 min |
| Mar 31, 1:45 PM CDT | Special Weather Statement | SHV | Miller | 45 min |
| Mar 31, 2:32 PM CDT | Special Weather Statement | SHV | Hempstead | 43 min |
| Mar 31, 3:09 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 66 min |
| Mar 31, 3:44 PM CDT | Tornado Warning | SHV | Little River | 31 min |
| Mar 31, 3:53 PM CDT | Tornado Warning | SHV | Hempstead, Nevada | 26 min |
| Mar 31, 4:11 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Miller | 22 min |
| Mar 31, 4:20 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 40 min |
| Mar 31, 5:00 PM CDT | Special Weather Statement | SHV | Hempstead, Miller | 45 min |
| Mar 31, 5:04 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller | 41 min |
| Mar 31, 5:38 PM CDT | Special Weather Statement | SHV | Nevada | 52 min |
Nearby
Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.